Vjekoslav Kovač
Vjekoslav Kovač
Department of Mathematics, Faculty of Science, University of Zagreb
Bestätigte E-Mail-Adresse bei - Startseite
Zitiert von
Zitiert von
Boundedness of the twisted paraproduct
V Kovač
Rev. Mat. Iberoam. 28 (4), 1143-1164, 2010
On the combined use of GW approximation and cumulant expansion in the calculations of quasiparticle spectra: The paradigm of Si valence bands
B Gumhalter, V Kovač, F Caruso, H Lambert, F Giustino
Physical Review B 94 (3), 035103, 2016
Bellman function technique for multilinear estimates and an application to generalized paraproducts
V Kovač
Indiana Univ. Math. J. 60 (3), 813-846, 2011
Norm variation of ergodic averages with respect to two commuting transformations
P Durcik, V Kovač, KA Škreb, C Thiele
Ergodic Theory Dynam. Systems 39, 658-688, 2019
Dyadic triangular Hilbert transform of two general functions and one not too general function
V Kovač, C Thiele, P Zorin-Kranich
Forum of Mathematics, Sigma 3, e25, 2015
Power-type cancellation for the simplex Hilbert transform
P Durcik, V Kovač, C Thiele
J. Anal. Math. 139, 67-82, 2019
On side lengths of corners in positive density subsets of the Euclidean space
P Durcik, V Kovač, L Rimanić
International Mathematics Research Notices 2018 (22), 6844-6869, 2018
A T(1) theorem for entangled multilinear dyadic Calderón–Zygmund operators
V Kovač, C Thiele
Illinois Journal of Mathematics 57 (3), 775-799, 2013
One modification of the martingale transform and its applications to paraproducts and stochastic integrals
V Kovač, KA Škreb
Journal of Mathematical Analysis and Applications 426 (2), 1143-1163, 2015
Fourier restriction implies maximal and variational Fourier restriction
V Kovač
Journal of Functional Analysis 277 (10), 3355-3372, 2019
Quantitative norm convergence of double ergodic averages associated with two commuting group actions
V Kovač
Ergodic Theory and Dynamical Systems 36 (3), 860-874, 2016
Popular differences for right isosceles triangles
V Kovač
The Electronic Journal of Combinatorics 28 (4), P4.27, 2021
A variational restriction theorem
V Kovač, D Oliveira e Silva
Archiv der Mathematik 117 (1), 65-78, 2021
Boxes, extended boxes and sets of positive upper density in the Euclidean space
P Durcik, V Kovač
Mathematical Proceedings of the Cambridge Philosophical Society 171 (3), 481-501, 2021
From electrostatic potentials to yet another triangle center
H Abraham, V Kovač
Forum Geom. 15, 73-89, 2013
Uniform constants in Hausdorff-Young inequalities for the Cantor group model of the scattering transform
V Kovač
Proceedings of the American Mathematical Society 140 (3), 915-926, 2012
Variational estimates for martingale paraproducts
V Kovač, P Zorin-Kranich
Density theorems for anisotropic point configurations
V Kovač
Canadian Journal of Mathematics 74 (5), 1244-1276, 2022
A Szemerédi-type theorem for subsets of the unit cube
P Durcik, V Kovač
Analysis & PDE 15 (2), 507-549, 2022
Improving estimates for discrete polynomial averages
R Han, V Kovač, MT Lacey, J Madrid, F Yang
Journal of Fourier Analysis and Applications 26 (3), 42, 2020
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20